MAUDE Adverse Event Report: CARDINAL HEALTH LLC CARDINAL HEALTH; TUBING, NONINVASIVE

CARDINAL HEALTH LLC CARDINAL HEALTH; TUBING, NONINVASIVE
Model Number N56A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation but did not provide rationale.
 
Event or Problem Description
Customer reports: the cardinal health non-conductive suction tubing clogs a lot when patients are being suctioned, and they tend to collapse.I do not have the lot number for the product and am awaiting additional information from the customer.I do not know if there was an impact to a patient.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted because the lot number was not provided.No physical sample was returned for evaluation.In accordance with established procedures, all finished products undergo functional inspection and ¿tubing collapse¿ testing prior to release.Based on the available information, a definitive root cause could not be identified and as such a corrective action taken.Monitoring and trending for the reported issue will continue fy2026.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
117 moo 2, petchkasem rd, samp
nakorn pathom 73110
TH   73110
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23882026
Report Number1423537-2025-00513
Device Sequence Number4706469
Product Code GAZ
UDI-Device Identifier10885380072291
UDI-Public10885380072291
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN56A
Device Catalogue NumberN56A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown